MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TAPER FILL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11

ENCORE MEDICAL L.P. TAPER FILL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11
Model Number 425-97-011
Health Effect - Clinical Code Fall (1848)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a fracture caused by a fall.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a fracture.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to a fracture.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.The agent has mentioned that the patient fell and had a fracture, and also due to short time between previous and revision surgery it seems that the event may have been occurred due to patient non-compliance with medical instructions, patient activities, lack of care or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TAPER FILL HIP
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 11
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7338986
Report Number1644408-2018-00218
Device Sequence Number1457960
Product Code LPH
UDI-Device Identifier00888912078696
UDI-Public(01)00888912078696
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number425-97-011
Device Catalogue Number425-97-011
Device Lot Number176R2004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-035, LOT 903B1982; 497-36-000, LOT 638C1227; 411-00-035, LOT 903B1982; 497-36-000, LOT 638C1227
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;